# SDR R61A201407140896

- Difficulty date: July 14, 2014
- Submitted: July 22, 2014
- Operation: Air carrier
- Aircraft: N828MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000048
- Aircraft time: 23,085 hours, 17,501 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Bracket
- Part number: 17067032401
- Condition: Corroded
- Location: Door Frame
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, FWD CARGO DOOR CUTOUT ON BOTTOM HAVE SEVERAL NUTPLATE BRACKETS WITH LIGHT CORROSION.  MAINTENANCE R & R FWD CARGO DOOR CUT OUT ON BOTTOM HAVE SEVERAL NUTPLATE BRACKETS IAW SRM 51-41-01, PN 170-67032-401, SUPPORT.
